# SDR AALA991706

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N638AA
- Make and model: Boeing 757223
- Aircraft serial: 24596
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, AFT SEAT MOUNTED EMERGENCY EXIT PATH LIGHTS INOPERATIVE.  REPAIRED WIRE ON 4L DOOR EMERGENCY EXIT SIGN.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
